# SDR IXXA20251013065

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 89,893 hours, 13,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Faulted
- Location: C/P Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RIGHT SIDE EMERGENCY EXIT WINDOW EXTERNAL LATCH WILL NOT STAY LATCHED.  ADJUSTED RIGHT SIDE WINDOW EMERGENCY EXIT EXTERNAL HANDLE SPRING PIN IN ACCORDANCE WITH IAI SUPPLEMENTAL MAINTENANCE MANUAL B767 56-11-04. OPERATIONAL CHECK GOOD.
